Centers of sets with symmetry or cyclicity properties

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02187229
Contributor : Alberto Seeger <>
Submitted on : Wednesday, July 17, 2019 - 4:44:34 PM
Last modification on : Thursday, July 18, 2019 - 1:22:00 AM

Identifiers

Collections

Citation

Alberto Seeger, Mounir Torki. Centers of sets with symmetry or cyclicity properties. TOP, Springer Verlag, 2014, 22 (2), pp.716-738. ⟨10.1007/s11750-013-0289-5⟩. ⟨hal-02187229⟩

Share

Metrics

Record views

3